Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Finite representability of operators in the sense of Bellenot


Authors: Manuela Basallote and Santiago Díaz-Madrigal
Journal: Proc. Amer. Math. Soc. 128 (2000), 3259-3268
MSC (1991): Primary 46B07, 46B08
Published electronically: April 28, 2000
MathSciNet review: 1707504
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We present several new results about the notion of finite representability of operators introduced by Bellenot.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B07, 46B08

Retrieve articles in all journals with MSC (1991): 46B07, 46B08


Additional Information

Manuela Basallote
Affiliation: Departamento de Matemática Aplicada II, Escuela Superior de Ingenieros, Universidad de Sevilla, Camino de los Descubrimientos, 41092 Sevilla, Spain
Email: mabas@matinc.us.es

Santiago Díaz-Madrigal
Affiliation: Departamento de Matemática Aplicada II, Escuela Superior de Ingenieros, Universidad de Sevilla, Camino de los Descubrimientos, 41092 Sevilla, Spain
Email: madrigal@cica.es

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05548-9
PII: S 0002-9939(00)05548-9
Received by editor(s): December 17, 1998
Published electronically: April 28, 2000
Additional Notes: This research has been partially supported by the DGICYT project no. PB97–0706 and by La Consejería de Educación y Ciencia de la Junta de Andalucía.
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society